# SDR CA080814009

- Difficulty date: August 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) WHILE ON INITIAL TAKEOFF ROLL PHASE, PILOT APPLIED POWER ON BOTH ENGINES BUT NOTICED FUEL AND OIL PRESSURE DECREASING ON ONE ENGINE. PILOTS DECIDED TO ABORT TAKEOFF, SHUTDOWN THE AFFECTED ENGINE AND RETURN TO GATE.   MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
